# SDR GAIA06027OP

- Difficulty date: August 25, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- Engine: Pwa JT8D15
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Closed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: E

## Discrepancy

DURING CLIMB THE NR 2 ENGINE OIL FILTER BYPASS/LOW PRESSURE LIGHT ILLUMINATED.  THE OIL PRESSURE TEMPERATURE AND QUANTITY WERE NORMAL.  THE NR 2 ENGINE FLAMED OUT SHORTLY AFTERWARD.  THE FLIGHT CREW PERFORMED THE ENGINE FAILURE CHECKLIST AND RETURNED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE MAIN OIL FILTER AND THE OIL DIFFERENTIAL PRESSURE SWITCH ON NR 2 ENGINE.  FOUND FUEL SHUTOFF VALVE ON FLIGHT ENGINEERS PANEL IN THE CLOSED POSITION.  OPENED VALVE SWITCH AND CYCLED SEVERAL TIMES.  ENGINE OPS AND LEAK CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
